# SDR UALA2012082104674

- Difficulty date: August 21, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,357 hours, 22,702 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Missing
- Location: Lt Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE CONNECTOR REMOVED.  REPLACED SPAR VALVE CONNECTOR, OPS CHECK NORMAL.  ACCOMPLISHED VISUAL INSPECTION ON THE INSTALLATION OF SPAR CONNECTOR CHECK RESISTANCE CHECK OKAY PER STD PRACTICE AMM.
